# SDR CALA9600981

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Wbl 92.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN LT WING STRINGER 13 AT RIB MOUNTING POINT, FIRST RIB OUTBOARD OF WING ROOT, WBL 92.5.  THE CRACK WAS STOP DRILLED IAW BOEING DRAWING NR 65C34533.  A STRINGER REPAIR WAS FABRICATED AND INSTALLED IAW BOEING DRAWING NR 65C34533.  THE SKIN FASTENERS WERE SEALED IAW MM 28-11-0.  LEAK CHECK WAS GOOD IAW MM 28-11-0.
